# SDR SWIA20240916810

- Difficulty date: August 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED AT FS 333.00 TO 349.00 (28667949)     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED STGR 21R AT FS333.00 Â€“ FS349.00 REF CRJ900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DRAWING SH690-31350 REV M. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
